# SDR USAASB97296

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229US
- Make and model: Boeing 737201
- Aircraft serial: 21818
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 1817392
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

BWI - FL 1772 - EN ROUTE TO DCA, CAPTAIN COULD NOT GET TRAILING EDGE FLAPS TO GO DOWN.  ABNORMAL CHECKLISTS WERE ACCOMPLISHED.  DCA RUNWAY WAS TOO SHORT FOR A NO FLAPS LANDING.  DECIDED FLT SHOULD DIVERT TO  BWI DUE TO LONGER RUNWAYS.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DELCARED.  MAINTENANCE REMOVED AND REPLACD THE LEFT FLAP POSITION TRANSMITTER AND THE FLAP POSITION INDICATOR PER MM.  OPERTIONAL CHECK NORMAL.  (M)
